Error Estimates for Miller's Algorithm.

A. van der Sluis; R.M.M. Mattheij

Numerische Mathematik (1976)

  • Volume: 26, page 61-78
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Sluis, A. van der, and Mattheij, R.M.M.. "Error Estimates for Miller's Algorithm.." Numerische Mathematik 26 (1976): 61-78. <>.

author = {Sluis, A. van der, Mattheij, R.M.M.},
journal = {Numerische Mathematik},
pages = {61-78},
title = {Error Estimates for Miller's Algorithm.},
url = {},
volume = {26},
year = {1976},

AU - Sluis, A. van der
AU - Mattheij, R.M.M.
TI - Error Estimates for Miller's Algorithm.
JO - Numerische Mathematik
PY - 1976
VL - 26
SP - 61
EP - 78
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.